Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on arcs of finite cyclic order


Author: S. B. Jackson
Journal: Proc. Amer. Math. Soc. 12 (1961), 364-368
MSC: Primary 50.90
DOI: https://doi.org/10.1090/S0002-9939-1961-0133037-6
MathSciNet review: 0133037
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hjelmslev, Introduction à la théorie des suites monotones, Sep. Académie Royale des Sciences de Danemark, Nr. 1, 1914.
  • [2] N. Lane and P. Scherk, Characteristic and order of differentiable points in the conformal plane, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 356-376. MR 0079293 (18:64a)
  • [3] A. Marchaud, Sur les continus d'ordre borné, Acta Math. vol. 55 (1930) pp. 67-115. MR 1555315

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.90

Retrieve articles in all journals with MSC: 50.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133037-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society